# SDR AALA201707059012

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,568 hours, 25,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Overwing Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING EMERGENCY EXIT ECAM ON LANDING.  MAINTENANCE PROPERLY INSTALLED EXIT THE COVER IAW AMM 52-21-11-400-001-A.
